# SDR ASOA2012103102413

- Difficulty date: October 20, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE RISER PANEL DRAG ANGLE CRACKED AT CENTER.  REMOVED DRAG ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW REPAIR PARTS DRAG ANGLE IAW SRM 51-11-04-201-002-A01.
